Hey I ve taken my first sumatriptan Injection just now and I feel pretty unwell...

%d comments
  • Have u already got a migraine hun?x

  • I take the tablets and sometimes get this, I find a little snack, fizzy drink and a sleep if you have time to helps. Hope u feel better soon x

  • I'm sitting on day 5 of what I call my 'classic migraine' (aura, head and vomiting). I took the jab today for the first time and within minutes I had some new symptoms that I unfortunately recognised as side effects of the medication. :(

  • Thank you, I'm trying to have some lunch now and have a bath and see if it will pass. xx

  • Oh no, i feel for u, sumitriptan makes me weird, gave me heart palpatation and panic symptoms so i stay with rizatriptan, feel better soon!! Xx

  • it's horrible isn't it, I often feel I'm choosing between pain and nausea x

  • I use to get side effects like that but always thought it was because it was being put directly into the blood stream. Try and lay down if you can x

  • Thanks, It almost doesnt feel worth it when the medication just gives you a different sort of pain! Fingers crossed it will pass and I can feel the benefits of it x

  • Sending them up for you xxx

  • Yeah I'll try and lie down and listen to a book or something :L frustrating because its another day I miss at uni!

  • I used to get side effects that made me feel worse so I had a chat with my Dr and he agreed to put me on the nasel sprays x

  • I considered the nasal spray but apparently 40% of it can end up in your stomach, and because my migraines are chronic I wanted to try a medication that had a higher chance of working. I've got the dr again on wednesday so I'll discuss it with him then :)

  • Thanks so much for all of your support. Finally back to working on my dissertation now, sitting under the shower for an hour helped mask the side effects of the sumatriptan and I came out feeling much less migrain-ey than I did before taking the injection! Hopefully it's just a case of sticking with it and the short term discomfort out weighs the long term discomfort of the migraine!

  • My daughter took one tablet last night, 12 days into what neurologist reckons is a migraine, although not a typical one ( wants dark room, massive all over headache, but no sickness etc ) Within 30 mins we were calling 111 as she was crying with the severe pain ( is currently on 24 mcg morphine patches ! )

    Not going near that med again :(